MathSciNet Relay Station
MathSciNet bibliographic data
MR2979860 47B15 (47A13 47A60)
Agler, Jim; McCarthy, John E.; Young, N. J. Operator monotone functions and Löwner functions of several variables. Ann. of Math. (2) 176 (2012), no. 3, 1783–1826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement